# SDR MASA200600085

- Difficulty date: January 17, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 20,395 hours, 15,677 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7333 IAD - THE LAST 4 SEGMENTS OF THE EMERGENCY EXIT FLOOR LIGHTING INOP.  MAINTENANCE CLEANED AND RE-SECURED THE EMERGENCY EXIT POWER SUPPLY INVERTER CONNECTOR.
